# SDR CALA2014102901401

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 33,779 hours, 11,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15177057075T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 440L HAS A CRACK IN THE WEB BETWEEN STRINGER S 8LT & 9LT.  FABRICATED & INSTALLED REPAIR ANGLES IAW EA 5310-047160 REV H OPT 2.
